# SDR UIEA2021122102474

- Difficulty date: December 20, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 102,345 hours, 19,758 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: None
- Part number: KITB767
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH  MLG  SCRAPER  RING  DISLODGED .( PERFORMED SCRAPPER RING REPLACEMENT PER AMM  32-11-25.  /  PERFORMED RH MLG STRUT SERVICING PER AMM 12-15-01.  /  ACCOMPLISHED R/H MLG EXTENSION AND RETRACTION SYSTEM OPERATIONAL TEST PER M/M 32-32-00. OPS & INDICATION NORMAL. )
